MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STRAIGHT SUCTION 9733449 EM ENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STRAIGHT SUCTION 9733449 EM ENT; INSTRUMENT, STEREOTAXIC
Model Number 9733449
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding instruments used with a navigation system.It was reported that the site had five bent instruments.All five were tested and they were all found with visible damage on a few of them.They were unable to verify without serious manipulation in the divot.There was no patient present.
 
Additional Manufacturer Narrative
The suctions were tested by a representative at the site.They all validated normally.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported that the issue was possibly due to the emitter and not the suctions.

Brand Name
STRAIGHT SUCTION 9733449 EM ENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9883547
Report Number1723170-2020-01068
Device Sequence Number14138401
Product Code HAW
UDI-Device Identifier00613994378422
UDI-Public00613994378422
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733449
Device Catalogue Number9733449
Device Lot Number15120135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1